# SDR AALA201601279001

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,013 hours, 13,290 cycles
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1701337E
- Part serial: 0928
- Condition: Defective
- Location: Ground Power
- Part time: 11,912 hours, 9,832 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  FIRE REPORTED BY GND PERSONNEL AT GPU RECEPTACLE.  REPLACED EXTERNAL AC POWER RECEPTACLE & EXTERNAL POWER MODULE IAW AMM 24-42-03 & 24-42-01.  SEE AALA201601289004 FOR ADDITIONAL INFORMATION.
